You can call me EJ. Chris, i do believe the power of positive thinking but this anxiety seems to come with heart racing 'attack' for no apparent reason. I have a home blood pressure monitor and i proved my case by checking my heart rate both i feel ok and not ok. Solid 10 per min difference and when i am ok even it's over 76. They said it is caused by low magnesium and happens usually after more than 3 months but first it happend only a few days of omeprazole. It was irregular feeling heart beat then. palpitation.
Many might think it's in my head but listen, when my doc first prescribed me nexium instead of omeprazole after i told her of my palpitation i did have a doubt but I was fine for whole 4 wks. And than next 40 mg started and i braced myself but i was again ok for first two weeks. So, see, it was not my thought that causes this. i was thinking i was doing better and i started getting this symptom that is totally 'unexpected' and almost surprising enough to make me suspect my mental health. I am so frustrated because i have no reason to think myself as a sick person. I am a healthy and happy person. Normally, that is.
Btw, for your antibiotics, i do suggest you brace youself. Antibiotic can be pretty horrible. I had some for a few months for my skin before and when it was skin thing not ingest thing one day i woke up and walked to the bathroom and threw up just like that and had 'total' diahhrea until nothing solid came out. It lasted a few days but when i stopped the antibiotics it gradually stopped. I seriously thought i killed all the good germs in my body! Lol
I am not trying to scare you off but just telling you since you already have a stomach problem it could be pretty bad but it will go away after you are done with the treatment. My ER doctor said so, too. Though i didn't have it, he said, his brother in law had it and after two weeks of treatment he has been doing great, no episode whatsoever for seven years!
I am so sorry that you seem to have more serious case than me. I just researched about breakthrough acid and it sounds bad. :( My condition is not that bad i guess because i sleep well and as my endoscopy picture showed i just have a minor inflamatory area in my esophagus only. I am rather worried now more about total block so that i wouldn't have enough magnasium and calcium to come through. But i understand how it would be like with breakthrough since i had had bad nights with heartburns before. Poor thing. Well, when i actually stop my nexium i would have heart burn again for a while according to many here, so i am trying to be ready, too.
When i have a mild heartburn i eat very soft rice porridge. Porridge only. They say food will make more acid but it seems when i eat something soft a little it actually helps me rather than just starve myself hours ahead of sleeping.
I am trying to get off of my drug so i can't suggest any drugs for that symtom. I just don't believe in pumping drugs to your body. I am not some no base natural remedy kind of person either. It's just that, there must have been a time when ther was no ppi you know, and i don't think so many had died or something just because they didn't have it.
about menopause, natitc, some people said when actually menopause is over, your body adjust to the changing hormone levels so everything will balance out and we will be fine. Some says it applies to men, too. You see, in that case, you are 6 years older than me and you bought 6 years over me! How lucky you are. I don't know but that is the reason i came here. To support each other to that glorious day!
Btw, nexium is working through liver, hence the enzymes, i guess. I have a upper back pain but i can't have a tylenol even because tylenol also is liver damaging drug.
Wish you all good luck too, all around. I will be around to listen to you and will tell my progress with stopping meds because eventually you would think about it, too.